# SDR ASAA2014092209201

- Difficulty date: September 22, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 25,194 hours, 7,813 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ILLUMINATED ON GROUND.  ACFT GROUNDED.  RAN QRH, EXTINGUISHED.
